# SDR FDEA201107062606

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 56,887 hours, 17,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NSA93581313
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST YELLOW HYD SYS QUANTITY AND PRESSURE.  PUMP DID NOT CAVITATE.  SERVICED YELLOW HYD SYS REF AMM NR12-12-29-00-0.  RAN NR 2 ENG IAW JRH CHAPTER 5 AFTER SHUTDOWN FOUND LEAK AT LOWER AFT PYLON DRAIN MAST.  OPENED INBD/OTBD PYLON ACCESS PANELS.  MOTORED ENG AND FOUND LEAK AT RT TUBE MANIFOLD. R & R O-RING REF AMM 29-12-69-04-01, FIG 402, ITEM NR 20. FOUND CLAMP BROKEN ON ADJACENT LINE PART NIS LAX.   RAN NR 2 ENGINE IAW JRH CH.5 FOR LEAK CHECK. NO LEAKS  NOTED. INSTALLED MISSING CLAMP AND CLOSED BOTH ACCESS PANELS. OK FOR SERVICE AT THIS TIME.
